# SDR RAIA201502270002

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,920 hours, 29,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT IN GALLEY, NR 8, IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
